Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 24, NWS Austin/San Antonio, TX

April 7, 20144 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 7, 2014, 4:11 PM CDT for 4 counties in Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2014, 4:11 PM CDT (21:11 UTC)
Expired
Apr 7, 2014, 5:00 PM CDT
In force
49 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bexar County, TX, Gonzales County, TX, Guadalupe County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 31 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 4:40 PM CDTHAIL 18 Ese New Berlin, TXNICKEL TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1590 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WUUS54 KEWX 072111
SVREWX
TXC029-177-187-493-072200-
/O.NEW.KEWX.SV.W.0024.140407T2111Z-140407T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BEXAR COUNTY...
  WEST CENTRAL GONZALES COUNTY...
  SOUTHERN GUADALUPE COUNTY...
  NORTHEASTERN WILSON COUNTY...

* UNTIL 500 PM CDT.

* AT 406 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR NEW BERLIN...OR 12 MILES SOUTHEAST OF UNIVERSAL
  CITY...AND MOVING EAST AT 30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE LEESVILLE...BELMONT...
  MONTHALIA AND BEBE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2956 9758 2929 9762 2935 9826 2956 9824
TIME...MOT...LOC 2111Z 273DEG 27KT 2946 9810

$$
4 follow-up statements
356 
WWUS54 KEWX 072123
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
423 PM CDT MON APR 7 2014

TXC029-177-187-493-072200-
/O.CON.KEWX.SV.W.0024.000000T0000Z-140407T2200Z/
GONZALES TX-GUADALUPE TX-WILSON TX-BEXAR TX-
423 PM CDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EXTREME EAST CENTRAL BEXAR...NORTHEASTERN WILSON...SOUTHERN
GUADALUPE AND WEST CENTRAL GONZALES COUNTIES...

AT 421 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW BERLIN...
OR 9 MILES SOUTH OF SEGUIN...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEESVILLE...BELMONT...MONTHALIA AND BEBE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2936 9818 2955 9815 2956 9758 2929 9762
TIME...MOT...LOC 2123Z 273DEG 27KT 2945 9800

$$
329 
WWUS54 KEWX 072134
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 PM CDT MON APR 7 2014

TXC029-072144-
/O.CAN.KEWX.SV.W.0024.000000T0000Z-140407T2200Z/
BEXAR TX-
434 PM CDT MON APR 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL BEXAR
COUNTY IS CANCELLED...

LAT...LON 2938 9813 2953 9803 2956 9758 2929 9762
TIME...MOT...LOC 2134Z 273DEG 27KT 2945 9791

$$

TXC177-187-493-072200-
/O.CON.KEWX.SV.W.0024.000000T0000Z-140407T2200Z/
GONZALES TX-GUADALUPE TX-WILSON TX-
434 PM CDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN WILSON...SOUTHEASTERN GUADALUPE AND WEST CENTRAL
GONZALES COUNTIES...

AT 430 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES WEST OF
LEESVILLE...OR 9 MILES SOUTH OF SEGUIN...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELMONT...MONTHALIA AND BEBE

LAT...LON 2938 9813 2953 9803 2956 9758 2929 9762
TIME...MOT...LOC 2134Z 273DEG 27KT 2945 9791

$$
606 
WWUS54 KEWX 072150
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 PM CDT MON APR 7 2014

TXC177-187-493-072200-
/O.CON.KEWX.SV.W.0024.000000T0000Z-140407T2200Z/
GONZALES TX-GUADALUPE TX-WILSON TX-
450 PM CDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN WILSON...SOUTHEASTERN GUADALUPE AND WEST CENTRAL
GONZALES COUNTIES...

AT 445 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH. A TRAINED SPOTTER REPORTED 
QUARTER SIZED HAIL ABOUT 11 MILES SOUTH OF SEGUIN TO THE WEST OF 
HIGHWAY 123. THIS STORM WAS LOCATED NEAR LEESVILLE...OR 13 MILES 
SOUTHEAST OF SEGUIN...MOVING EAST AT 30 MPH. 


OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELMONT...MONTHALIA AND BEBE

LAT...LON 2936 9800 2954 9792 2956 9758 2929 9762
TIME...MOT...LOC 2149Z 273DEG 27KT 2944 9778

$$
961 
WWUS54 KEWX 072158
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 PM CDT MON APR 7 2014

TXC177-187-493-072208-
/O.EXP.KEWX.SV.W.0024.000000T0000Z-140407T2200Z/
GONZALES TX-GUADALUPE TX-WILSON TX-
458 PM CDT MON APR 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILSON...
SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES WILL EXPIRE
AT 500 PM CDT...

LAT...LON 2936 9800 2954 9792 2956 9758 2929 9762
TIME...MOT...LOC 2158Z 273DEG 27KT 2944 9770

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:15 PM CDT, 56 minutes earlier.

Area forecast discussion, Apr 7, 3:15 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT MON APR 7 2014

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
AFTERNOON AND EVENING NW FLOW EVENT IS PANNING OUT VERY CLOSE TO
HIGHER RES MODEL PREDICTIONS WITH SOME EARLY AFTERNOON CONVECTIVE
INITIATION TRIGGERED ALONG AND OF HWY 90 AND W OF SAN ANTONIO.
STEEP MID LEVEL LAPSE RATES OF 7.5 TO 8 DEG/KM AS SEEN ON THE SPC
MESOSCALE ANALYSIS PAGE DEPICTS A GOOD POTENTIAL FOR HAIL
POTENTIAL APPROACHING 1 INCH AND GUSTY WINDS TO 50 MPH. LOW TO MID
LEVEL SHEAR IS MORE LIMITED IN AREAS WHERE LAPSE RATES ARE HIGHER
SO THE POTENTIAL FOR AN ISOLATED SEVERE STORM SHOULD BE CONFINED
TO JUST A FEW HOURS INTO THE EARLY EVENING NEAR THE I-35
CORRIDOR...WHILE ISOLATED ELEVATED CONVECTION MAY BE CAPABLE OF
LINGERING INTO LATE TONIGHT FOR AREAS GENERALLY EAST OF I-35.

THE BULK OF THE SHORTWAVE ENERGY TO PASS EAST OF CENTRAL TX IS
EXPECTED TO CRANK UP LOW LEVEL WINDS THAT WILL MIX STRONG GUSTS TO
THE SURFACE OVER CENTRAL TX FROM 9 AM THE 3 PM. A HIGH MIXING DAY
FOR TUESDAY MEANS THE NW FLOW ALOFT WILL MIX SOME OF THE STRONGER
GUSTS TO THE SURFACE FARTHER WEST...LEADING TO AN ELEVATED TO NEAR
CRITICAL FIRE WEATHER DAY FOR MUCH OF THE AREA...DESPITE A
WEAKENING PRESSURE GRADIENT WEST OF I-35. COOL AIR REINFORCEMENT
KEEPS NOCTURNAL TEMPERATURES BELOW SEASONAL NORMALS.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...
IN THE DRY AIR REGIME...WEDNESDAY SHOULD SEE HIGH TEMPERATURES
RETURN TO SEASONAL NORMALS AS WINDS REMAIN LIGHT. THE GRADIENT MAY
STEEPEN OVER THE EDWARDS PLATEAU IN THE AFTERNOON TO CREATE MORE
ELEVATED FIRE WEATHER CONDITIONS. MOISTURE RECOVERY RETURNS FOR
THURSDAY...AND SOUTHERLY BREEZES INCREASE TO BRING MORE MOISTURE
AND NEAR NORMAL TEMPERATURES FROM THURSDAY THROUGH SATURDAY IN
ADVANCE OF A PACIFIC DISTURBANCE EXPECTED FOR SUNDAY. TIMING IS
STILL VAGUE AND INCONSISTENT AMONG MODEL RUNS SO WILL NEED A
COUPLE MORE DAYS BEFORE CONVECTION STRENGTH AND RAIN POTENTIAL CAN
BE ASSESSED. MORNING LOWS RETURN TO BELOW NORMAL FOR SUNDAY NIGHT
AND MONDAY NIGHT AFTER A FRONT MOVES IN SUNDAY EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              48  76  49  79  54 /  30   0   0   0  -
AUSTIN BERGSTROM INTL AIRPORT  47  75  41  79  51 /  30   0   0   0  -
NEW BRAUNFELS MUNI AIRPORT     48  77  44  80  52 /  40   0   0   0  -
BURNET MUNI AIRPORT            45  74  48  79  54 /  20   0   0   0  -
DEL RIO INTL AIRPORT           50  82  53  86  56 /  20  -    0  -   -
GEORGETOWN MUNI AIRPORT        47  74  47  78  53 /  20   0   0   0  -
HONDO MUNI AIRPORT             46  81  45  84  54 /  30   0   0   0  -
SAN MARCOS MUNI AIRPORT        48  76  42  79  51 /  30   0   0   0  -
LA GRANGE - FAYETTE REGIONAL   48  74  45  77  52 /  30   0  -   -   -
SAN ANTONIO INTL AIRPORT       48  78  50  81  55 /  40   0   0   0  -
STINSON MUNI AIRPORT           49  80  48  82  55 /  40   0   0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Apr 7, 5:15 AM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 AM CDT MON APR 7 2014

TXZ171>173-183>194-202>209-217>225-228-081015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
515 AM CDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE FOR STRONG THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS OUR NORTHERN AND EASTERN COUNTIES. THE MAIN THREAT
FROM THESE STORMS WILL BE HAIL UP TO HALF AN INCH AND WIND GUSTS UP
TO 40 MPH.

THERE WILL BE ELEVATED FIRE WEATHER CONDITIONS OVER THE RIO GRANDE
PLAINS THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

TUESDAY AFTERNOON THERE WILL BE ELEVATED TO NEAR CRITICAL FIRE
WEATHER DUE TO LOW RELATIVE HUMIDITY AND BREEZY WINDS OVER THE
WESTERN HALF OF THE FORECAST AREA. WEDNESDAY AFTERNOON THERE WILL
BE ELEVATED FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITY
OVER THE WESTERN HALF OF THE FORECAST AREA. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

In the hours before

Local storm report, Apr 7, 3:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 PM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             1 NW UNIVERSAL CITY     29.56N  98.32W
04/07/2014  M0.50 INCH       BEXAR              TX   PUBLIC

            PEA TO HALF INCH SIZE HAIL.

&&

EVENT NUMBER EWX1400273

PM
Special weather statement, Apr 7, 3:45 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CDT MON APR 7 2014

TXZ184-185-072130-
EDWARDS-REAL-
345 PM CDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN REAL AND CENTRAL EDWARDS
COUNTIES UNTIL 430 PM CDT...

AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF ROCKSPRINGS...MOVING EAST AT 35
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM. WE RECEIVED A REPORT OF NICKEL SIZED HAIL
5 MILES WEST OF THE AIRPORT IN ROCKSPRINGS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VANCE...
  BARKSDALE...
  TUFF...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 2985 9966 2963 9983 2982 10045 3003 10029
TIME...MOT...LOC 2045Z 292DEG 29KT 2991 10022
Local storm report, Apr 7, 3:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             7 SSW ROCKSPRINGS       29.93N 100.26W
04/07/2014  M0.88 INCH       EDWARDS            TX   TRAINED SPOTTER

            PENNY TO NICKEL SIZE HAIL.

&&

EVENT NUMBER EWX1400274

PM
Local storm report, Apr 7, 3:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 PM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             15 SW ROCKSPRINGS       29.88N 100.40W
04/07/2014  M0.75 INCH       EDWARDS            TX   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL.

&&

EVENT NUMBER EWX1400275

PM
Local storm report, Apr 7, 3:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      2 WNW CASTLE HILLS      29.54N  98.55W
04/07/2014                   BEXAR              TX   PUBLIC

            VERY HEAVY RAINFALL HAD CAUSED SOME MINOR ROAD FLOODING
            ON VAN JACKSON.

&&

EVENT NUMBER EWX1400276

PM
Special weather statement, Apr 7, 3:58 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT MON APR 7 2014

TXZ205-207-221-072145-
BEXAR-GUADALUPE-WILSON-
358 PM CDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BEXAR...NORTHWESTERN
WILSON AND SOUTHWESTERN GUADALUPE COUNTIES UNTIL 445 PM CDT...

AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LACKLAND AFB...OR 9 MILES SOUTHWEST OF SAN
ANTONIO...MOVING SOUTHEAST AT 20 MPH. A SECOND STORM IS LOCATED
SOUTHEAST OF CONVERSE AND WEST OF NEW BERLIN.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM. WE CONTINUE TO GET REPORTS OF PEA TO SOME
PENNY SIZED HAIL WITH THESE STORMS AS THEY TRACK TO THE SOUTH AND
EAST.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FLORESVILLE...
  KIRBY...
  SCHERTZ...
  CIBOLO...
  CHINA GROVE...
  ST. HEDWIG...
  NEW BERLIN...
  ELMENDORF...
  CALAVERAS LAKE...
  LA VERNIA...

LAT...LON 2941 9785 2902 9827 2936 9874 2960 9825
TIME...MOT...LOC 2056Z 317DEG 19KT 2933 9856

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:16 PM CDTSpecial Weather StatementEWXEdwards44 min
Apr 7, 2:36 PM CDTSpecial Weather StatementEWXBexar39 min
Apr 7, 3:14 PM CDTSpecial Weather StatementEWXBexar46 min
Apr 7, 3:45 PM CDTSpecial Weather StatementEWXEdwards, Real45 min
Apr 7, 3:58 PM CDTSpecial Weather StatementEWXBexar47 min
Apr 7, 4:27 PM CDTSpecial Weather StatementEWXGuadalupe48 min
Apr 7, 4:41 PM CDTSpecial Weather StatementEWXKarnes, Wilson49 min
Apr 7, 5:02 PM CDTSpecial Weather StatementEWXDeWitt43 min
Apr 7, 5:45 PM CDTSpecial Weather StatementEWXLavaca30 min
Apr 7, 6:23 PM CDTSpecial Weather StatementEWXBlanco, Hays37 min
Apr 7, 6:28 PM CDTSpecial Weather StatementEWXComal, Kendall32 min
Apr 7, 6:33 PM CDTSpecial Weather StatementEWXBlanco27 min
Apr 7, 6:56 PM CDTSpecial Weather StatementEWXComal, Hays, Williamson34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.